M. Skopenkov - Publications


Skopenkov M., Shapovalov A., Inscribed links. In: Summer conferences of the International mathematical Tournament of towns. Selected materials. Issue 1. Ed. by B. Frenkin. Moscow Center for Continuous Mathematical Education, 2009, 223--250 (in Russian). http://biblio.mccme.ru/node/2105
Skopenkov M., Skopenkov A., Shapovalov A., Permiakov D., Zaslavsky A., Mathematics in problems. Materials of schools for Moscow team to Russian Mathematical Olympiad}. Ed. by D. Permyakov, A. Shapovalov, A. Skopenkov, M. Skopenkov and A. Zaslavskiy. Moscow Center for Continuous Mathematical Education, 2009, 488 p. (in Russian). http://biblio.mccme.ru/node/2110
Skopenkov M., Suspension theorems for links and link maps, Proceedings of the American Mathematical Society 137:1 (2009), 359--369. http://arxiv.org/abs/math.GT/0610320


Skopenkov M., Theorem on altitudes and the Jacobi identity, Matematicheskoe Prosveschenie 3rd series 11(2007), 79--89 (in Russian). http://www.mccme.ru/free-books/matprosc.html
Skopenkov M., Repovs D., Cencelj M., Homotopy type of the complement to an immersion and the classification of embeddings of tori, Uspekhi Mat. Nauk 62:5 (2007), 165--166 (in Russian). English transl.: Russ. Math. Surveys 62:5 (2007), 985--987. http://arxiv.org/abs/0803.4285v1
Skopenkov M., Repovs D., Cencelj M., Classification of framed links in 3-manifolds, Proceedings of the Indian Academy of Sciences (Mathematical Sciences) 117:3 (2007), 301--306. http://arxiv.org/abs/0705.4166


Skopenkov M., Prasolov V.V., Ramsey theory of knots and links, Matematicheskoe Prosveschenie 3rd series 9(2005), 108--115 (in Russian). http://www.mccme.ru/free-books/matprosa.html
Skopenkov M., Cencelj M., Repovs D., A short proof of the twelve points theorem, Matematicheskie Zametki 77:1 (2005), 117-120 (in Russian). English transl.: Mathematical Notes 77:1(2005), 108--111. http://arxiv.org/abs/0808.1217
Skopenkov M., Repovs D., Spaggiari F., On the Pontryagin--Steenrod--Wu theorem, Israel Journal of Mathematics 145 (2005), 341--347. http://arxiv.org/abs/0808.1209


Skopenkov M., On approximability by embeddings of cycles in the plane, Topology and Its Applications 134:1 (2003), 1--22. http://arxiv.org/abs/0808.1187
Skopenkov M., Embedding products of graphs into Euclidean spaces, Fundamenta Mathematicae 179 (2003), 191--197. http://arxiv.org/abs/0808.1199